Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 6:01 PM CDT for 9 counties in Oklahoma. It was in force for 59 min. 30 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 6:01 PM CDT (23:01 UTC)
- Expired
- Mar 25, 2015, 7:00 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 90.0 mph
Counties Craig County, OK, Creek County, OK, Mayes County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 30 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 6:02 PM CDT | TORNADO | Tulsa, OK | EF-0 DAMAGE FOUND NEAR MINGO/ADMIRAL WITH A SHORT TORNADO PATH LENGTH. |
| Mar 25, 6:05 PM CDT | TSTM WND DMG | Owasso, OK | TREE DOWN NEAR 66TH NORTH AND 129TH EAST. |
| Mar 25, 6:05 PM CDT | HAIL 1.25 | Foyil, OK | |
| Mar 25, 6:05 PM CDT | HAIL 3 | Sand Springs, OK | |
| Mar 25, 6:07 PM CDT | HAIL 1.75 | 3 Se Sand Springs, OK | NEAR BERRYHILL. |
| Mar 25, 6:10 PM CDT | TSTM WND DMG | 8 E Tulsa, OK | LARGE WOODEN SWINGSET BLOWN OVER. NEAR 31ST STREET AND 193RD EAST AVE. |
| Mar 25, 6:11 PM CDT | HAIL 1 | 4 N Tulsa, OK | REPORTED AT APACHE AND SHERIDAN. |
| Mar 25, 6:12 PM CDT | HAIL 4.25 | Tulsa, OK | SOFTBALL HAIL AT CAHNDLER PARK. |
| Mar 25, 6:13 PM CDT | TSTM WND DMG | Tulsa, OK | POWERLINES DOWN AT ADMIRAL AND SHERIDAN. |
| Mar 25, 6:15 PM CDT | TSTM WND DMG | Tulsa, OK | REPORT OF ROOFS BLOWN OFF HOMES IN 15TH AND HARVARD AREA. |
| Mar 25, 6:15 PM CDT | TSTM WND GST 65 | Tulsa, OK | ESTIMATED 60-70 MPH WINDS AT ADMIRAL AND SHERIDAN. |
| Mar 25, 6:15 PM CDT | HAIL 1.75 | 2 Se Sand Springs, OK | GOLF BALL SIZE HAIL AT BERRYVILLE. |
| Mar 25, 6:18 PM CDT | HAIL 1 | Tulsa, OK | AT 161ST E. AVE AND I-44. |
| Mar 25, 6:19 PM CDT | HAIL 1 | Tulsa, OK | IN DOWNTOWN TULSA. |
| Mar 25, 6:24 PM CDT | HAIL 1.75 | Catoosa, OK | CAUSE CONSIDERABLE DAMAGE TO AUTOS. |
| Mar 25, 6:25 PM CDT | TSTM WND DMG | 5 W Adair, OK | TREE DAMAGE. ONE TREE PARTIALLY OVER A RURAL ROAD. |
| Mar 25, 6:26 PM CDT | TSTM WND GST 60 | Tulsa, OK | INFLOW WINDS REPORTED AT 145TH E. AVE AND THE BROKEN ARROW EXPRESSWAY. |
| Mar 25, 6:26 PM CDT | TSTM WND GST 80 | 2 W Catoosa, OK | SPOTTER REPORT OF 80-100 MPH INFLOW WINDS. |
| Mar 25, 6:28 PM CDT | HAIL 1 | Catoosa, OK | |
| Mar 25, 6:29 PM CDT | HAIL 1.75 | Tulsa, OK | REPORTED AT ADMIRAL AND SHERIDAN. |
| Mar 25, 6:30 PM CDT | TSTM WND DMG | Tulsa, OK | LARGE TREE UPROOTED AT 15TH AND LOUISVILLE. |
| Mar 25, 6:30 PM CDT | TSTM WND DMG | Tulsa, OK | GLASS DOOR SHATTERED ON 1ST FLOOR OF BUILDING HOUSING WFO TULSA. |
| Mar 25, 6:30 PM CDT | HAIL 1.25 | Tulsa, OK | 21ST AND YALE. |
| Mar 25, 6:33 PM CDT | TSTM WND DMG | Catoosa, OK | WINDOWNS BLOWN OUT OF HOMES. |
| Mar 25, 6:35 PM CDT | TSTM WND DMG | 1 S Adair, OK | SEVERAL LARGE TREE LIMBS BROKEN. ONE TREE OVER A ROAD. |
| Mar 25, 6:35 PM CDT | HAIL 1.75 | Adair, OK | |
| Mar 25, 6:40 PM CDT | HAIL 0.88 | Big Cabin, OK | VERY WINDY. NO DAMAGE. LOTS OF SMALL HAIL UP TO NICKEL SIZE. |
| Mar 25, 6:42 PM CDT | HAIL 1 | 5 E Catoosa, OK | NICKEL TO QUARTER |
| Mar 25, 6:55 PM CDT | TSTM WND DMG | 5 S Inola, OK | LARGE TREE LIMBS BLOW OVER A RURAL ROAD. |
| Mar 25, 6:56 PM CDT | TORNADO | Inola, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 2:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1301 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
547
WUUS54 KTSA 252301
SVRTSA
OKC035-037-097-113-117-131-143-145-147-260000-
/O.NEW.KTSA.SV.W.0029.150325T2301Z-150326T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
MAYES COUNTY IN NORTHEAST OKLAHOMA...
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
ROGERS COUNTY IN NORTHEAST OKLAHOMA...
TULSA COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 700 PM CDT
* AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TALALA TO TULSA TO 6 MILES NORTHWEST OF SAPULPA TO
DRUMRIGHT...AND MOVING EAST AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...90 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES
WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT
EXTENSIVE TREE DAMAGE AND POWER OUTAGES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...TALALA...TULSA
INTERNATIONAL AIRPORT...OWASSO...OOLOGAH...TULSA...VERDIGRIS...
CATOOSA...CLAREMORE...FOYIL...BUSHYHEAD...CHELSEA...TIAWAH...JENKS
RIVERSIDE AIRPORT...KELLYVILLE...SAPULPA...JENKS...BROKEN ARROW...
ADAIR...KIEFER...BIG CABIN...PRYOR...INOLA...GLENPOOL...CHOUTEAU...
PENSACOLA...SNOWDALE STATE PARK...STRANG...CHEROKEE STATE PARK...
ONETA...BIXBY...LANGLEY AND KETCHUM.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 200 AND 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A
SAFE ROOM OR STORM CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF SEEKING
SHELTER IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF
IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3617 9660 3658 9576 3658 9500 3651 9500
3621 9521 3602 9549 3591 9597 3595 9663
3614 9663
TIME...MOT...LOC 2301Z 270DEG 34KT 3651 9571 3622 9591
3607 9618 3599 9657
HAIL...1.25IN
WIND...90MPH
$$2 follow-up statements
130
WWUS54 KTSA 252314
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT WED MAR 25 2015
OKC035-037-097-113-117-131-143-145-147-260000-
/O.CON.KTSA.SV.W.0029.000000T0000Z-150326T0000Z/
CRAIG OK-CREEK OK-MAYES OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
WAGONER OK-WASHINGTON OK-
614 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...NORTHWESTERN WAGONER...TULSA...ROGERS...PAWNEE...
SOUTHEASTERN OSAGE...MAYES...NORTHERN CREEK AND SOUTHEASTERN CRAIG
COUNTIES IN NORTHEAST OKLAHOMA UNTIL 700 PM CDT...
AT 612 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TALALA TO CATOOSA TO TULSA TO 6 MILES NORTH OF
KELLYVILLE TO DRUMRIGHT...AND MOVING EAST AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...90 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES WILL
BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES WILL
HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT EXTENSIVE
TREE DAMAGE AND POWER OUTAGES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CATOOSA...VERDIGRIS...
CLAREMORE...FOYIL...TULSA...BUSHYHEAD...TIAWAH...JENKS RIVERSIDE
AIRPORT...CHELSEA...SAPULPA...KELLYVILLE...JENKS...BROKEN ARROW...
ADAIR...INOLA...PRYOR...BIG CABIN...KIEFER...CHOUTEAU...GLENPOOL...
PENSACOLA...CHEROKEE STATE PARK...SNOWDALE STATE PARK...LANGLEY...
STRANG...MAZIE...KETCHUM...ONETA AND BIXBY
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 200 AND 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A
SAFE ROOM OR STORM CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF SEEKING
SHELTER IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF
IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3617 9660 3658 9576 3658 9500 3651 9500
3621 9521 3602 9549 3591 9597 3595 9663
3614 9663
TIME...MOT...LOC 2314Z 270DEG 34KT 3650 9563 3621 9577
3610 9601 3603 9621 3598 9649
HAIL...2.75IN
WIND...90MPH
$$357
WWUS54 KTSA 252321
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT WED MAR 25 2015
OKC147-252331-
/O.CAN.KTSA.SV.W.0029.000000T0000Z-150326T0000Z/
WASHINGTON OK-
621 PM CDT WED MAR 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IN
NORTHEAST OKLAHOMA IS CANCELLED...
LAT...LON 3631 9596 3642 9582 3656 9571 3658 9500
3650 9500 3621 9521 3602 9549 3591 9597
3595 9663 3614 9663
TIME...MOT...LOC 2321Z 270DEG 34KT 3650 9555 3618 9572
3610 9593 3603 9613 3598 9641
$$
OKC035-037-097-113-117-131-143-145-260000-
/O.CON.KTSA.SV.W.0029.000000T0000Z-150326T0000Z/
CRAIG OK-CREEK OK-MAYES OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
WAGONER OK-
621 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WAGONER...TULSA...ROGERS...PAWNEE...SOUTHEASTERN OSAGE...MAYES...
NORTHERN CREEK AND SOUTHEASTERN CRAIG COUNTIES UNTIL 700 PM CDT...
AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF FOYIL TO CATOOSA TO TULSA TO
SAPULPA TO 9 MILES EAST OF DRUMRIGHT...AND MOVING EAST AT 40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...90 MPH WIND GUSTS AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES WILL
BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES WILL
HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT EXTENSIVE
TREE DAMAGE AND POWER OUTAGES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...CLAREMORE...FOYIL...
BUSHYHEAD...TIAWAH...TULSA...JENKS RIVERSIDE AIRPORT...CHELSEA...
KELLYVILLE...SAPULPA...JENKS...BROKEN ARROW...INOLA...ADAIR...
PRYOR...KIEFER...BIG CABIN...CHOUTEAU...GLENPOOL...PENSACOLA...
CHEROKEE STATE PARK...SNOWDALE STATE PARK...LANGLEY...STRANG...
MAZIE...KETCHUM...ONETA AND BIXBY
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 200 AND 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A
SAFE ROOM OR STORM CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF SEEKING
SHELTER IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF
IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT PROPERTY DAMAGE.
&&
LAT...LON 3631 9596 3642 9582 3656 9571 3658 9500
3650 9500 3621 9521 3602 9549 3591 9597
3595 9663 3614 9663
TIME...MOT...LOC 2321Z 270DEG 34KT 3650 9555 3618 9572
3610 9593 3603 9613 3598 9641
HAIL...2.75IN
WIND...90MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:46 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 25, 3:46 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT WED MAR 25 2015
.DISCUSSION...
MAIN CONCERN FOR THIS FORECAST PACKAGE IS THE THREAT OF SEVERE
WEATHER AND FLASH FLOODING THIS AFTERNOON AND INTO TONIGHT.
A WARM FRONT HAS LIFTED NORTHWARD ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS THIS AFTERNOON...REACHING JUST SOUTH OF THE
KANSAS/OKLAHOMA BORDER. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY
HAVE ADVECTED WARMER AND MOIST AIR NORTHWARD INTO THE AREA SETTING
THE STAGE FOR SHOWER AND THUNDERSTORM DEVELOPMENT. A COLD FRONT
CURRENTLY STRETCHED ACROSS EASTERN KANSAS DOWN INTO NORTHWEST
OKLAHOMA WILL PUSH SOUTHEAST INTO THE REGION LATE THIS AFTERNOON
AND THROUGH THE EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THIS BOUNDARY...AND THEN SURGE SOUTHWARD
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TONIGHT. MODEL
AND SOUNDING DATA SUGGEST THAT THE STORMS WILL INITIALLY DEVELOP
AS DISCRETE CELLS ACROSS NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS...THEN TRANSITION INTO A LINE OF STORMS ALONG
THE FRONT AND PUSH SOUTHEASTWARD. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...WITH THE MAIN TORNADO THREAT ASSOCIATED WITH THE
INITIAL DISCRETE STORMS ACROSS NORTHEAST OKLAHOMA...FOLLOWED BY A
TRANSITION TO A SIGNIFICANT WIND THREAT AS THE COLD POOL DEVELOPS
AND THE SYSTEM SHIFTS SOUTH. VERY LARGE HAIL WILL ALSO BE LIKELY
THROUGHOUT THE EVENT...WITH THE STRONGEST STORMS CAPABLE OF
PRODUCING HAIL STONES OVER 2 INCHES. THE STORMS ARE EXPECTED TO
PASS OVER THE SAME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND INTO
NORTHWEST ARKANSAS...ALLOWING VERY HEAVY RAINFALL TO OCCUR.
BETWEEN 2 AND 3 INCHES OF RAIN ARE POSSIBLE BETWEEN INTERSTATE 44
AND INTERSTATE 40...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED.
VERY STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT...GUSTING NEAR 40 MILES PER HOUR AT TIMES...MAINLY AFFECTING
LOCATIONS ALONG AND NORTH OF INTERSTATE 44. THE PRECIPITATION WILL
END FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND INTO THURSDAY
MORNING...COMPLETELY EXITING THE AREA BY MID DAY THURSDAY.
FOR THE REST OF THE WORK WEEK...COOLER AND DRIER CONDITIONS WILL
DEVELOP...WITH A SLIGHT CHANCE FOR LIGHT PRECIPITATION FRIDAY AS
AN UPPER LEVEL DISTURBANCE PASSES ACROSS EASTERN KANSAS INTO
MISSOURI. TEMPERATURES WILL WARM FOR THE WEEKEND...FOLLOWED BY
ANOTHER CHANCE FOR SHOWERS AND STORMS EARLY NEXT WEEK...AS A LOW
PRESSURE SYSTEM DRAGS A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 42 60 39 59 / 80 10 10 0
FSM 50 63 40 62 / 80 30 0 0
MLC 46 60 39 61 / 80 20 0 0
BVO 41 58 35 57 / 70 10 10 0
FYV 43 53 34 54 / 90 20 10 10
BYV 42 53 34 52 / 90 30 20 10
MKO 45 59 38 59 / 90 20 0 0
MIO 41 55 35 53 / 90 10 20 10
F10 45 59 39 59 / 90 10 0 0
HHW 50 63 40 66 / 70 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...05
LONG TERM....16Hazardous weather outlook, Mar 25, 4:55 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT WED MAR 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT WED MAR 25 2015 ...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...MID-EVENING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING... RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING. BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING. NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION MONDAY INTO TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 25, 5:21 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO WAR EAGLE 36.27N 93.94W
03/25/2015 BENTON AR TRAINED SPOTTER
PROBABLE RAIN WRAPPED TORNADO. TREE DAMAGE.
&&
RJSLocal storm report, Mar 25, 5:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 4 SE WESTPORT 36.18N 96.27W
03/25/2015 E2.50 INCH PAWNEE OK TRAINED SPOTTER
0530 PM TSTM WND GST 4 SE WESTPORT 36.18N 96.27W
03/25/2015 E80.00 MPH PAWNEE OK TRAINED SPOTTER
&&
CASLocal storm report, Mar 25, 5:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 S LOWELL 36.21N 94.13W
03/25/2015 E1.50 INCH BENTON AR BROADCAST MEDIA
1.5 INCH HAIL IN BETHEL HEIGHTS.
&&
CASLocal storm report, Mar 25, 5:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL LOWELL 36.26N 94.13W
03/25/2015 E1.75 INCH BENTON AR PUBLIC
&&
CASLocal storm report, Mar 25, 5:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TORNADO 2 S BERRYVILLE 36.34N 93.57W
03/25/2015 CARROLL AR TRAINED SPOTTER
RAIN WRAPPED TORNADO
&&
RJSSpecial weather statement, Mar 25, 5:57 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT WED MAR 25 2015
ARZ001-OKZ058-063-252345-
BENTON AR-DELAWARE OK-OTTAWA OK-
557 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA
AT 557 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF TIFF CITY TO 2 MILES NORTH OF
CHEROKEE CITY...MOVING EAST AT 55 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9461 3650 9399 3643 9397 3621 9464
3670 9479 3676 9461
TIME...MOT...LOC 2257Z 248DEG 46KT 3665 9465 3633 9455The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 7:01 PM CDT | Special Weather Statement | TSA | Haskell | 29 min |
| Mar 24, 8:00 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| Mar 24, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 41 min |
| Mar 24, 8:26 PM CDT | Special Weather Statement | TSA | Pushmataha | 34 min |
| Mar 24, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 45 min |
| Mar 24, 9:00 PM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Mar 24, 9:28 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 24, 9:48 PM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Mar 24, 10:23 PM CDT | Special Weather Statement | TSA | Pushmataha | 37 min |
| Mar 24, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 28 min |
| Mar 25, 2:55 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more | 25 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Adair | 45 hr |
| Mar 25, 2:38 PM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| Mar 25, 3:20 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Mar 25, 3:24 PM CDT | Special Weather Statement | TSA | Adair | 36 min |
| Mar 25, 3:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 45 min |
| Mar 25, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 40 min |
| Mar 25, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 50 min |
| Mar 25, 3:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 45 min |
| Mar 25, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 41 min |
| Mar 25, 4:07 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 33 hr |
| Mar 25, 4:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 50 min |
| Mar 25, 4:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Mar 25, 4:36 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 39 min |
| Mar 25, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Washington | 50 min |
| Mar 25, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 20 min |
| Mar 25, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 42 min |
| Mar 25, 5:13 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 32 min |
| Mar 25, 5:22 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee, Tulsa | 38 min |
| Mar 25, 5:28 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 3 hr |
| Mar 25, 5:39 PM CDT | Tornado Warning | TSA | Creek, Osage, Tulsa | 36 min |
| Mar 25, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Washington | 48 min |
| Mar 25, 5:45 PM CDT | Tornado Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 30 min |
| Mar 25, 6:04 PM CDT | Tornado Warning | TSA | Creek, Mayes, Osage, Rogers, Tulsa, Wagoner | 26 min |
| Mar 25, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Mar 25, 6:17 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa | 4 hr |
| Mar 25, 6:29 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 31 min |
| Mar 25, 6:33 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 27 min |
| Mar 25, 6:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 25 min |
| Mar 25, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more | 49 min |
| Mar 25, 6:58 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.